Alert archive / Kentucky / Tornado Warnings in 2009
Tornado Warning 33, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Apr 10, 2009, 11:55 AM CDT for 4 counties in Kentucky. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2009, 11:55 AM CDT (16:55 UTC)
- Expired
- Apr 10, 2009, 12:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Christian County, KY, Hopkins County, KY, McLean County, KY, Muhlenberg County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 12:08 PM CDT | HAIL 1 | Island, KY | ...CORRECTED FOR TIME OF EVENT... |
| Apr 10, 12:38 PM CDT | TSTM WND DMG | 1 E Crofton, KY | MINOR SHINGLE DAMAGE TO A RESIDENCE. WIND SPEED ESTIMATED AT 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 8:53 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 4.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1414 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KPAH 101655
TORPAH
KYC047-107-149-177-101745-
/O.NEW.KPAH.TO.W.0033.090410T1655Z-090410T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1155 AM CDT FRI APR 10 2009
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN HOPKINS COUNTY IN NORTHWEST KENTUCKY...
SOUTHEASTERN MCLEAN COUNTY IN NORTHWEST KENTUCKY...
NORTHEASTERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...
MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 1245 PM CDT
* AT 1154 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR
MANNINGTON...OR 12 MILES EAST OF DAWSON SPRINGS...MOVING NORTHEAST
AT 30 MPH.
* THE TORNADO WILL BE NEAR...
NORTONVILLE AND 6 MILES SOUTHEAST OF MORTONS GAP BY 1205 PM CDT...
GREENVILLE BY 1230 PM CDT...
POWDERLY BY 1235 PM CDT...
CENTRAL CITY BY 1245 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3703 8748 3720 8758 3756 8705 3755 8705
3748 8711 3738 8710 3737 8705 3735 8702
3732 8699 3726 8697
TIME...MOT...LOC 1655Z 231DEG 25KT 3711 8748
$$2 follow-up statements
000
WWUS53 KPAH 101716
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1216 PM CDT FRI APR 10 2009
KYC047-107-101725-
/O.CAN.KPAH.TO.W.0033.000000T0000Z-090410T1745Z/
HOPKINS KY-CHRISTIAN KY-
1216 PM CDT FRI APR 10 2009
...THE TORNADO WARNING FOR SOUTHEASTERN HOPKINS COUNTY IN NORTHWEST
KENTUCKY...AND NORTHEASTERN CHRISTIAN COUNTY IN SOUTH CENTRAL
KENTUCKY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY.
LAT...LON 3719 8732 3725 8737 3730 8737 3756 8705
3755 8705 3748 8711 3738 8710 3737 8705
3735 8702 3732 8699 3726 8697
TIME...MOT...LOC 1715Z 231DEG 25KT 3719 8735
$$
KYC149-177-101745-
/O.CON.KPAH.TO.W.0033.000000T0000Z-090410T1745Z/
MCLEAN KY-MUHLENBERG KY-
1216 PM CDT FRI APR 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
SOUTHEASTERN MCLEAN COUNTY IN NORTHWEST KENTUCKY...AND NORTHERN
MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...
AT 1214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO. THIS TORNADO WAS LOCATED NEAR
GRAHAM...OR 10 MILES WEST OF GREENVILLE...MOVING NORTHEAST AT 30 MPH.
THIS STORM HAS A HISTORY OF PRODUCING A TORNADO.
THE TORNADO WILL BE NEAR...
GRAHAM BY 1225 PM CDT...
POWDERLY BY 1235 PM CDT...
BREMEN BY 1240 PM CDT...
SOUTH CARROLLTON...CENTRAL CITY AND 8 MILES SOUTH OF ISLAND BY 1245
PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY.
&&
LAT...LON 3719 8732 3725 8737 3730 8737 3756 8705
3755 8705 3748 8711 3738 8710 3737 8705
3735 8702 3732 8699 3726 8697
TIME...MOT...LOC 1715Z 231DEG 25KT 3719 8735
$$000
WWUS53 KPAH 101729
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1229 PM CDT FRI APR 10 2009
KYC149-177-101745-
/O.CON.KPAH.TO.W.0033.000000T0000Z-090410T1745Z/
MCLEAN KY-MUHLENBERG KY-
1229 PM CDT FRI APR 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
SOUTHEASTERN MCLEAN COUNTY IN NORTHWEST KENTUCKY...AND NORTH CENTRAL
MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...
AT 1227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO. THIS ROTATION WAS LOCATED NEAR
BREMEN...OR NEAR CENTRAL CITY...MOVING NORTHEAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
ISLAND BY 1240 PM CDT...
LIVERMORE BY 1245 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT FRIDAY AFTERNOON
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY.
&&
LAT...LON 3734 8701 3729 8724 3737 8728 3756 8705
3755 8705 3748 8711 3738 8710 3737 8705
3735 8702
TIME...MOT...LOC 1728Z 225DEG 30KT 3734 8721
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 10, 3:30 AM CDT, 8 hours 25 minutes earlier.
Area forecast discussion, Apr 10, 3:30 AM CDT, 8 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 330 AM CDT FRI APR 10 2009 .DISCUSSION... LOOKS AS THO MAIN SVR RISK IS CURRENTLY MOVING EAST OF THE REGION WITH CURRENT LINE OF STORMS. HOWEVER...SFC LOW/COLD FRONT IS STILL OUT WEST OF THE SGF AREA...AND THE AIR MASS MAY HAVE A CHANCE TO RECOVER THIS MORNING BEFORE THE SFC LOW COMES THROUGH THE FORECAST AREA. IF THAT OCCURS...THERE MAY BE A WINDOW 12Z-18Z FOR STORM REDEVELOPMENT AND A HAIL RISK ASSOCIATED WITH THE MID LVL COLD POOL. COULD ALSO BE DAMAGING WIND THREAT IF INSTABILITY CAN BECOME SFC BASED...ALLOWING DOWNDRAFTS TO REACH THE SFC. BEST CHANCE FOR THIS TO OCCUR WILL BE AREAS ALONG AND SOUTH OF THE OH RIVER. POPS WILL FINALLY DIMINISH FROM WEST TO EAST THIS AFTERNOON EARLY TONIGHT AS THE LOW RACES EAST. WILL THEN FOLLOW WITH A COUPLE OF NICE EASTER WEEKEND DAYS. ON SUNDAY THE HIGH PRESSURE WHICH GAVE US THE NICE WEEKEND WILL SHIFT EAST AND THE NEXT DEVELOPING SYSTEM WILL RACE IN FROM THE SOUTHWEST. SOME LIGHT PRECIP MAY BREAK OUT WEST OF THE MS RVR LATE IN THE DAY ON EASTER SUNDAY...BUT THE PRECIP WILL HOLD OFF IN MOST AREAS UNTIL SUNDAY NIGHT. THIS LOOKS LIKE ANOTHER POTENTIALLY HEAVY RAIN EVENT WITH AN INCH OR TWO OF RAIN POSSIBLE AT MANY LOCATIONS. SVR THREAT SUN NIGHT LOOKS LESS RIGHT NOW...AS MAIN INSTABILITY SHOULD BE TO OUR SOUTH. MON-TUE THE MAIN UPPER LOW LIFTS SLOWLY NE INTO AND THROUGH THE OH VALLEY...SO THEY STILL LOOK LIKE CLOUDY/POTENTIALLY SHOWERY DAYS BEFORE NICE SPRING-TIME WEATHER RETURNS IN THE MIDDLE OF NEXT WEEK. && .AVIATION... A LULL IN THE SHOWERS AND THUNDERSTORMS WILL PERSIST INTO THE MID MORNING HOURS. HOWEVER...LOCALLY IFR CIGS ARE EXPECTED AROUND SUNRISE AS A RESULT OF LOW LEVEL MOISTURE FROM HEAVY RAIN EARLIER. BY MIDDAY...A COLD FRONT WILL BE CROSSING THE REGION...AND MORE SHOWERS AND STORMS ARE EXPECTED THEN. CURRENT INDICATIONS ARE THE ACTIVITY WILL BE MORE SCATTERED AND LESS INTENSE. IN THE WAKE OF THE FRONT...LOW CLOUDS WILL ARRIVE BY LATE THIS AFTERNOON AND CONTINUE THIS EVENING. WINDS WILL BE RATHER BRISK FROM THE NORTH. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && MEFFERT/MY
Hazardous weather outlook, Apr 10, 11:04 AM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1104 AM CDT FRI APR 10 2009 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>004-014-015-018>020- MOZ076-086-087-100-107>112-114-111000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-UNION KY-WEBSTER- HENDERSON-DAVIESS-MCLEAN-PERRY MO-BOLLINGER-CAPE GIRARDEAU- WAYNE MO-CARTER-RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI- NEW MADRID- 1104 AM CDT FRI APR 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CONTINUED CHANCE OF THUNDERSTORMS TODAY...WITH THE PRIMARY THREAT BEING HEAVY RAIN. WITH THIS REGION CLOSE TO AN ACTIVE SEVERE WEATHER WATCH BOX...THERE COULD BE A THREAT THAT STORMS IN AND CLOSE TO THE WATCH AREA COULD BECOME SEVERE. THE MAIN SEVERE WEATHER THREAT WOULD BE DAMAGING WINDS OR POSSIBLY A TORNADO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER STRONG STORM SYSTEM WILL TAKE SHAPE SUNDAY NIGHT INTO MONDAY...BRINGING A GOOD CHANCE OF THUNDERSTORMS AND LOCALLY HEAVY RAINS WITH IT. ANOTHER ONE TO TWO INCHES INCHES OF RAINFALL MAY OCCUR WITH THIS SYSTEM...POSSIBLY LEADING TO SOME ADDITIONAL FLOODING CONCERNS. IN ADDITION...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MAINTAIN ALERT STATUS IN CASE THEIR ACTIVATION IS REQUESTED. KYZ005>013-016-017-021-022-111000- MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON- TRIGG-CALDWELL-HOPKINS-CHRISTIAN-MUHLENBERG-TODD- 1104 AM CDT FRI APR 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 4 PM CDT. REFER TO THE WATCH FOR MORE DETAILED INFORMATION. IN ADDITION...MINOR FLOODING IS FORECAST ALONG PORTIONS OF THE WABASH AND LITTLE WABASH RIVERS. REFER TO THE FLOOD STATEMENTS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER STRONG STORM SYSTEM WILL TAKE SHAPE SUNDAY NIGHT INTO MONDAY...BRINGING A GOOD CHANCE OF THUNDERSTORMS AND LOCALLY HEAVY RAINS WITH IT. ANOTHER ONE TO TWO INCHES INCHES OF RAINFALL MAY OCCUR WITH THIS SYSTEM...POSSIBLY LEADING TO SOME ADDITIONAL FLOODING CONCERNS. IN ADDITION...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN REQUESTED.
In the hours before
Local storm report, Apr 10, 11:10 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1110 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 AM HAIL SHARPE 36.97N 88.46W
04/10/2009 M1.00 INCH MARSHALL KY TRAINED SPOTTER
&&
SMITTYLocal storm report, Apr 10, 11:14 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1114 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM HAIL 4 S CALVERT CITY 36.98N 88.35W
04/10/2009 M0.88 INCH MARSHALL KY TRAINED SPOTTER
NICKLE HAIL REPORTED ALONG INTERSTATE 24.
&&
SMITTYLocal storm report, Apr 10, 11:15 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1115 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 AM HAIL LEDBETTER 37.05N 88.50W
04/10/2009 M0.88 INCH LIVINGSTON KY TRAINED SPOTTER
&&
SMITTYLocal storm report, Apr 10, 11:21 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1121 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM HAIL CALVERT CITY 37.03N 88.35W
04/10/2009 M1.00 INCH MARSHALL KY BROADCAST MEDIA
QUARTER SIZE HAIL REPORTED THROUGHOUT THE COMMUNITY.
&&
SMITTYLocal storm report, Apr 10, 11:35 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1135 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM HAIL GRAND RIVERS 37.01N 88.24W
04/10/2009 M0.88 INCH LIVINGSTON KY NWS EMPLOYEE
NICKLE SIZE HAIL REPORTED AT EXIT 31 ON INTERSTATE 24.
&&
SMITTYLocal storm report, Apr 10, 11:43 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1143 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND DMG KIRKSEY 36.68N 88.43W
04/10/2009 CALLOWAY KY EMERGENCY MNGR
ONE UNINHABITED MOBILE HOME BLOWN OVER. A FEW TREES AND
POWER LINES DOWN. EVENT OCCURRED ALONG WEST FORK ROAD.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 12:25 AM CDT | Severe Thunderstorm Warning | PAH | Fulton | 35 min |
| Apr 10, 12:48 AM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Hickman | 27 min |
| Apr 10, 12:55 AM CDT | Severe Thunderstorm Warning | PAH | Graves, McCracken | 50 min |
| Apr 10, 1:25 AM CDT | Severe Thunderstorm Warning | PAH | Calloway, Crittenden, Livingston, Lyon, Marshall | 35 min |
| Apr 10, 9:56 AM CDT | Severe Thunderstorm Warning | PAH | Fulton, Graves, Hickman | 49 min |
| Apr 10, 10:07 AM CDT | Tornado Warning | PAH | Fulton, Graves, Hickman | 23 min |
| Apr 10, 10:20 AM CDT | Severe Thunderstorm Warning | PAH | Christian, Trigg | 25 min |
| Apr 10, 10:28 AM CDT | Tornado Warning | PAH | Graves | 32 min |
| Apr 10, 10:32 AM CDT | Severe Thunderstorm Warning | PAH | McCracken | 25 min |
| Apr 10, 10:51 AM CDT | Severe Thunderstorm Warning | PAH | Calloway, Graves, Marshall | 24 min |
| Apr 10, 11:07 AM CDT | Severe Thunderstorm Warning | PAH | Livingston, Lyon, McCracken, Marshall | 23 min |
| Apr 10, 11:13 AM CDT | Severe Thunderstorm Warning | PAH | Calloway, Marshall | 32 min |
| Apr 10, 11:30 AM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins, Trigg | 30 min |
| Apr 10, 11:34 AM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Livingston, Lyon | 41 min |
| Apr 10, 11:45 AM CDT | Tornado Warning | PAH | Christian, Hopkins | 30 min |
| Apr 10, 12:06 PM CDT | Severe Thunderstorm Warning | PAH | Livingston | 39 min |
| Apr 10, 12:20 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Trigg | 40 min |
| Apr 10, 12:42 PM CDT | Tornado Warning | PAH | Christian, Hopkins | 33 min |
| Apr 10, 12:55 PM CDT | Tornado Warning | PAH | Christian, Hopkins, Muhlenberg, Todd | 50 min |
Nearby
Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.